MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME HOSE; PNEUMATIC HOSE

ZIMMER SURGICAL, INC. DERMATOME HOSE; PNEUMATIC HOSE
Model Number 00-8801-002-00
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
It was reported that prior to surgery the hose would not connect to multiple adapters.There was a 45 minute delay.However, there was no harm and no medical intervention.No adverse events were reported as a result of this malfunction.No further information is available.
 
Event or Problem Description
No further information is available at this time.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Functional testing of the returned product identified the hose would not fit onto the air dermatome.Visual inspection found the hose connector dimensions measured within specification and no non-conformities were found.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DERMATOME HOSE
Common Device Name
PNEUMATIC HOSE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15889039
Report Number0001526350-2022-01155
Device Sequence Number5103022
Product Code GFD
UDI-Device Identifier00889024375918
UDI-Public(01)00889024375918(11)220801(10)65592975
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-8801-002-00
Device Catalogue Number00880100200
Device Lot Number65592975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown